# SDR AALA201905269005

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 20,589 hours, 3,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING JOBCARD 33C22033002, EMERGENCY LIGHT TEST CHECK FAILED EMERGENCY POWER SUPPLY UNIT, AISLE LIGHT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
